# SDR UIEA2020092532060

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,378 hours, 18,208 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284D
- Part serial: 2044
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUS OFF EICAS MSG COM QRH AND MESSAGE WAS CLEARED.  PERFORMED BPCU BIT, IAW 24-22-02.  NO FAULTS FOUND.  PERFORMED FIM 24-20 FT 801 THROUGH STEP 11.  RT GEN CONTROL UNIT R & R, IAW 24-22-02 AND PERFORMED TEST OF GCU AND BPCU, IAW 24-22-02.  OPS CHK GOOD.  T/S ACCOMPLISHED, IAW 24-20 TASK 804 TABLE 102.
